MAUDE Adverse Event Report: DEPUY MITEK LLC US 6.5 HEALIX BR ANCHOR W/OCORD; SOFT-TISSUE ANCHOR, BIOABSORBABLE

DEPUY MITEK LLC US 6.5 HEALIX BR ANCHOR W/OCORD; SOFT-TISSUE ANCHOR, BIOABSORBABLE
Catalog Number 222238
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).The complaint device is not available for a physical evaluation.This complaint is not confirmed.No further information regarding the procedure or the device used has been provided to determine a root cause for this failure.The dhr review indicated that this batch of devices were processed without incident related to this complaint.Therefore, there is no evidence of manufacturing anomalies on the records reviewed which could result to the complaint reported.Further, a review into the depuy mitek complaints system revealed one other similar complaint for this lot of devices that were released to distribution.At this point in time, no corrective action is required, and no further action is warranted.However, should any new information be provided in future, this file will be re-opened and a thorough investigation will be performed.Depuy mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.(b)(4).
 
Event or Problem Description
The affiliate reported via email that during a shoulder arthroscopy, once the anchor fixed, the thread broke when tightening the knot.The anchor stayed inpatient and was fixed properly.Loss of 10 min.No patient consequences.The following additional information received via email from the affiliate on (b)(6) 2017 the procedure was able to be completed the procedure was completed with the anchor the anchor was already secured when the thread broke the surgeon did not have to use an additional anchor due to this failure the surgeon did not have to make an additional bone hole to complete this procedure it is unknown if alternatives were readily available.

Brand Name
6.5 HEALIX BR ANCHOR W/OCORD
Common Device Name
SOFT-TISSUE ANCHOR, BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key7364166
Report Number1221934-2018-50339
Device Sequence Number1052414
Product Code MAI
UDI-Device Identifier10886705007844
UDI-Public10886705007844
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K150209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 10/26/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2020
Device Catalogue Number222238
Device Lot NumberL431784
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/26/2017
Initial Report FDA Received Date03/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1